# SDR ZZDA2010244

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING SEAT 21D, AFT LIGHT WHITE, SHOULD BE RED.  REMOVED AND REPLACED EPL LENS AFT AT SEAT 21D FROM CLEAR TO RED REF 33-51.  OK FOR SERVICE AT THIS TIME.
